# SDR VNAA202511290008

- Difficulty date: November 30, 2025
- Submitted: November 30, 2025
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 32,651 hours, 25,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: BA67039313901
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON EXTERNAL FUSELAGE SKIN AT BS 988 AND STGR27.   WEAR ON EXTERNAL FUSELAGE SKIN AT BS 988 AND STGR27 WAS EVALUATED OUT LIMITS PER SRM 53-61-01-101-003-A01 & REPAIRED IAW REO 670-53-00-290 REV - F.
